RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 65–72 (Mi fpm884)  

This article is cited in 3 scientific papers (total in 3 papers)

On values of hypergeometric functions with different irrational parameters

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Abstract: In this paper, we study the arithmetic nature of the values of generalized hypergeometric functions with different irrational parameters. Linear independence of such values is proved by means of an effective construction of Pade approximation; corresponding quantitative results are obtained.

Full text: PDF file (113 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5674–5679

Bibliographic databases:

UDC: 511.361

Citation: P. L. Ivankov, “On values of hypergeometric functions with different irrational parameters”, Fundam. Prikl. Mat., 11:6 (2005), 65–72; J. Math. Sci., 146:2 (2007), 5674–5679

Citation in format AMSBIB
\Bibitem{Iva05}
\by P.~L.~Ivankov
\paper On values of hypergeometric functions with different irrational parameters
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 65--72
\mathnet{http://mi.mathnet.ru/fpm884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204424}
\zmath{https://zbmath.org/?q=an:05358117}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5674--5679
\crossref{https://doi.org/10.1007/s10958-007-0383-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848900742}


Linking options:
  • http://mi.mathnet.ru/eng/fpm884
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “O znacheniyakh prodifferentsirovannykh po parametru gipergeometricheskikh funktsii”, Chebyshevskii sb., 13:2 (2012), 64–70  mathnet
    2. P. L. Ivankov, “O priblizhenii znachenii nekotorykh gipergeometricheskikh funktsii s irratsionalnymi parametrami”, Chebyshevskii sb., 17:1 (2016), 108–116  mathnet  elib
    3. P. L. Ivankov, “O lineinoi nezavisimosti znachenii nekotorykh gipergeometricheskikh funktsii nad mnimym kvadratichnym polem”, Chebyshevskii sb., 20:3 (2019), 272–281  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:154
    Full text:73
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020